Utilize este identificador para referenciar este registo: http://hdl.handle.net/10362/5520
Título: Presentations for some monoids of injective partial transformations on a finite chain.
Autor: Fernandes, Vítor H.
Gomes, Gracinda M. S.
Jesus, Manuel M.
Palavras-chave: Monoid
Order-preserving
Orientation-preserving
Presentation
Transformation
Data: 2004
Editora: Taylor & Francis
Resumo: In this paper we calculate presentations for some natural monoids of transformations on a chain Xn = 1 < 2 < · · · < n . First we consider n [ n], the monoid of all full [partial] transformations on Xn that preserve or reverse the order. Two other monoids of partial transformations on Xn we look at are n and n—the elements of the first preserve the orientation and the elements of the second preserve or reverse the orientation.
Descrição: Communications in Algebra, 33 (2005), p. 587-604
URI: http://hdl.handle.net/10362/5520
ISSN: 0092-7872
Aparece nas colecções:FCT: DM - Artigos em revista internacional com arbitragem científica

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Fernandes_2004.pdf213,2 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.